MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT TENDERLINK INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT TENDERLINK INFUSION SET; SUBCUTANEOUS INFUSION SET
Model Number 05015251001
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
It was reported that the self-adhesive of the infusion set was not sticking well enough.It was alleged this occurred with two boxes from the same lot.

Brand Name
ACCU-CHEK SPIRIT TENDERLINK INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key9502731
Report Number3011393376-2019-04618
Device Sequence Number1838892
Product Code FPA
UDI-Device Identifier05705244005150
UDI-Public05705244005150
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2024
Device Model Number05015251001
Device Catalogue Number05015251001
Device Lot Number5265182
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date04/10/2020
Patient Sequence Number1
Patient Age53 YR